# SDR DALA2018060403797

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR STRUCTURE MAIN FRAME LOWER END ATTACH ANGLE IS BROKEN BS 1620 RBL 3.0 (VIEW FROM AFT SIDE). CUT OUT DAMAGED SECTION AND REPAIRED BULK CARGO FLOOR STRUCTURE MAIN FRAME LOWER END ATTACH ANGLE AT STA 1620 RBL 3 IAW ERA 567757-14 REV ORIGINAL.
